A few days ago a 1/2 inch long, red, slightly raised mark appeared on the side of my face. It doesn't really itch, or feel irritated, but I became concerned when some similar but smaller marks appeared on my inner thighs. They also don't really itch, but appeared out of no where. About 3 weeks ago I took a 3 day antibiotic. A day after the marks appeared my tonsils swelled up and became infected. I went to the doctor and he started me on another antibiotic (this time for 10 days), but he wasn't a dermatologist and couldn't tell me about anything the marks. What could these be? I'm in a stable relationship with one partner and we've been together for 2 years. The only other changes I've made to my life has been to start taking a multi-vitamen everyday. Any help would be greatly appreciated.
Without examination, confirmation of a diagnosis is tough but it can be contact dermatitis, friction rub with clothes, hives, dermatitis (atopic, contact, allergic), heat rash or excessive sweating causing sweat dermatitis.
You may try calamine lotion on the rash. You should also maintain hygiene and try to keep the area clean and dry, wear loose-fitting cotton clothing. Take some antihistaminic like Benadryl (causes drowsiness) or Claritin to relieve itching. Also apply calamine lotion and mild steroid cream on the rash. If the rash persists then it will be best to get it evaluated from a dermatologist.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.